Proceedings of the Japan Academy

On multi-valued monotone closed mappings

Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 3 (1960), 106-110.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524086

Digital Object Identifier
doi:10.3792/pja/1195524086

Mathematical Reviews number (MathSciNet)
MR0121780

Zentralblatt MATH identifier
0101.15303

Subjects
Primary: 54.00

Citation

Okuyama, Akihiro. On multi-valued monotone closed mappings. Proc. Japan Acad. 36 (1960), no. 3, 106--110. doi:10.3792/pja/1195524086. https://projecteuclid.org/euclid.pja/1195524086


Export citation

References

  • [1] V. I. Ponomaleff: New space of closed sets and multi-valued continuous mapping of bicompactum, Math. Sb., 48 (90), 191-212 (1959).
  • [2] C. H. Dowker: On a theorem of Hanner, Arkiv. for Mat., 2, nr. 15, 307-313 (1952).
  • [3] S. Hanai: On closed mappings. II, Proc. Japan Acad., 32, 388-391 (1956).